# SDR CHQA000569

- Difficulty date: October 18, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 7,729 hours, 6,554 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY EXIT SIGN, COCKPIT STEP EXIT SIGN, EMERGENCY LIGHT AT ROW 3 CEILING, AND MAIN CABIN DOOR EMERGENCY EXIT LIGHTS ARE INOP.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY NR 1 IAW MM 33-50-04.  OPS CHECK GOOD.
